RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1992, Volume 47, Issue 2(284), Pages 193–194 (Mi umn4498)  

This article is cited in 5 scientific papers (total in 6 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A refinement of theorems on the number of zeros lying on intervals of the critical line of certain Dirichlet series

A. A. Karatsuba

Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (116 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1992, 47:2, 219–220

Bibliographic databases:

MSC: 11M36, 11M20
Received: 15.12.1991

Citation: A. A. Karatsuba, “A refinement of theorems on the number of zeros lying on intervals of the critical line of certain Dirichlet series”, Uspekhi Mat. Nauk, 47:2(284) (1992), 193–194; Russian Math. Surveys, 47:2 (1992), 219–220

Citation in format AMSBIB
\Bibitem{Kar92}
\by A.~A.~Karatsuba
\paper A~refinement of theorems on the number of zeros lying on intervals of the critical line of certain Dirichlet series
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 2(284)
\pages 193--194
\mathnet{http://mi.mathnet.ru/umn4498}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1185290}
\zmath{https://zbmath.org/?q=an:0798.11033}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992RuMaS..47Q.219K}
\transl
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 2
\pages 219--220
\crossref{https://doi.org/10.1070/RM1992v047n02ABEH000884}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KG26300008}


Linking options:
  • http://mi.mathnet.ru/eng/umn4498
  • http://mi.mathnet.ru/eng/umn/v47/i2/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Karatsuba, “On the zeros of arithmetic Dirichlet series without Euler product”, Russian Acad. Sci. Izv. Math., 43:2 (1994), 193–203  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. A. Gritsenko, E. A. Karatsuba, M. A. Korolev, I. S. Rezvyakova, D. I. Tolev, M. E. Changa, “Scientific Achievements of Anatolii Alekseevich Karatsuba”, Proc. Steklov Inst. Math., 280, suppl. 2 (2013), S1–S22  mathnet  crossref  crossref  zmath  isi  elib
    3. Do Dyk Tam, “Raspredelenie nulei, lezhaschikh na kriticheskoi pryamoi, lineinykh kombinatsii $L$-funktsii Dirikhle”, Chebyshevskii sb., 16:3 (2015), 183–208  mathnet  elib
    4. Do Dyk Tam, “O nulyakh dzeta-funktsii Rimana $\zeta(s)$, lezhaschikh na pochti vsekh korotkikh promezhutkakh kriticheskoi pryamoi”, Chebyshevskii sb., 17:1 (2016), 71–89  mathnet  elib
    5. Do Dyk Tam, “O kolichestve nulei dzeta-funktsii Rimana, lezhaschikh v «pochti vsekh» ochen korotkikh promezhutkakh okrestnosti kriticheskoi pryamoi”, Chebyshevskii sb., 17:3 (2016), 106–124  mathnet  elib
    6. M. A. Korolev, “On Anatolii Alekseevich Karatsuba's works written in the 1990s and 2000s”, Proc. Steklov Inst. Math., 299 (2017), 1–43  mathnet  crossref  crossref  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:245
    Full text:83
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019